Fredholm composition operators on analytic function spaces

Pablo Galindo*, Mikael Lindström

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

6 Citations (Scopus)


We give a very short proof of a characterization of Fredholm composition operators acting on a large class of Banach spaces of analytic functions defined on the open unit ball of the Euclidian n-complex space.

Original languageEnglish
Pages (from-to)139-145
Number of pages7
JournalCollectanea Mathematica
Issue number2
Publication statusPublished - May 2012
MoE publication typeA1 Journal article-refereed


  • Bloch spaces
  • BMOA spaces
  • Composition operator
  • Fredholm operator
  • Weighted Bergman spaces


Dive into the research topics of 'Fredholm composition operators on analytic function spaces'. Together they form a unique fingerprint.

Cite this